arrow
Volume 28, Number 1
Previous Issue Next Issue

Qiulan Qi & Juan Liu

Commun. Math. Res., 28 (2012), pp. 1-9.

Preview Full PDF 2001 23943 Abstract

Jizhu Nan, Chengcheng Wang & Hailing Li

Commun. Math. Res., 28 (2012), pp. 10-16.

Preview Full PDF 1625 23534 Abstract

Xiulan Wang

Commun. Math. Res., 28 (2012), pp. 17-25.

Preview Full PDF 1627 23349 Abstract

Zhengxin Chen & Qiong Chen

Commun. Math. Res., 28 (2012), pp. 26-42.

Preview Full PDF 1625 23279 Abstract

Baojian Hong

Commun. Math. Res., 28 (2012), pp. 43-50.

Preview Full PDF 1615 23413 Abstract

Yixian Gao

Commun. Math. Res., 28 (2012), pp. 51-64.

Preview Full PDF 1544 23076 Abstract

Yuexiang Wu, Yanmei Huo & Yakun Wu

Commun. Math. Res., 28 (2012), pp. 65-74.

Preview Full PDF 1573 22912 Abstract

Boqiang Lü & Fengquan Li

Commun. Math. Res., 28 (2012), pp. 75-90.

Preview Full PDF 1523 23029 Abstract

Jianqiang Feng

Commun. Math. Res., 28 (2012), pp. 91-96.

Preview Full PDF 1538 23160 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard